# SDR VNAA2024013011102

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15416
- Aircraft time: 16,958 hours, 15,181 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932117
- Part serial: 20099H8842
- Condition: Arced
- Location: Lt Cockpit
- Part time: 6,931 hours, 6,049 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L WINDSHIELD LOWER LEFT ARCHING / FUMES AT TERMINAL BLOCK  / REMOVED AND REPLACED LH WINDSHIELD IAW CRJ900 AMM 56-11-01-000/400Âˆ’801-PSA. OPS CHECK GOOD. PERFORMED LEAK CHECK IAW CRJ900 AMM 56-11-01-400-801-A01-PSA. LEAK CHECK GOOD.
